RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 4, Pages 560–567 (Mi mz976)  

This article is cited in 1 scientific paper (total in 1 paper)

Description of morphisms from a Hilbert module over a $C^*$-algebra into this algebra

A. Ya. Helemskii, M. E. Polyakov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm976

Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:4, 481–487

Bibliographic databases:

UDC: 517.986.32
Received: 04.10.1999

Citation: A. Ya. Helemskii, M. E. Polyakov, “Description of morphisms from a Hilbert module over a $C^*$-algebra into this algebra”, Mat. Zametki, 68:4 (2000), 560–567; Math. Notes, 68:4 (2000), 481–487

Citation in format AMSBIB
\Bibitem{HelPol00}
\by A.~Ya.~Helemskii, M.~E.~Polyakov
\paper Description of morphisms from a Hilbert module over a $C^*$-algebra into this algebra
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 4
\pages 560--567
\mathnet{http://mi.mathnet.ru/mz976}
\crossref{https://doi.org/10.4213/mzm976}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1823143}
\zmath{https://zbmath.org/?q=an:1015.46033}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 4
\pages 481--487
\crossref{https://doi.org/10.1007/BF02676728}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900028}


Linking options:
  • http://mi.mathnet.ru/eng/mz976
  • https://doi.org/10.4213/mzm976
  • http://mi.mathnet.ru/eng/mz/v68/i4/p560

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Ya. Helemskii, “Projective modules in the classical and quantum functional analysis”, J. Math. Sci., 159:5 (2009), 600–652  mathnet  crossref  mathscinet  zmath  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:241
    Full text:124
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020